Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12490
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Meteoroid orbital element distributions at 1 au deduced from the Harvard Radio Meteor Project observations
Author: Taylor, A.
Elford, W.
Citation: Earth Planets and Space, 1998; 50(6-7):569-575
Issue Date: 1998
ISSN: 1343-8832
1880-5981
RMID: 0030003976
DOI: 10.1186/BF03352150
Published version: https://www.jstage.jst.go.jp/article/eps1998/50/6-7/50_6-7_569/_article
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.